Translator Disclaimer
2010 MEAN ERGODIC THEOREMS FOR ALMOST PERIODIC SEMIGROUPS
Hiromichi Miyake, Wataru Takahashi
Taiwanese J. Math. 14(3B): 1079-1091 (2010). DOI: 10.11650/twjm/1500405906

Abstract

We show mean ergodic theorems for vector-valued weakly almost periodic functions (in the sense of Eberlein) defined on a semigroup which take values in a locally convex topological vector space. Next, motivated by Fréchet [10], we study the relationship between almost periodicity of semigroups of mappings and their equicontinuity, and also prove mean ergodic theorems for equicontinuous semigroups.

Citation

Download Citation

Hiromichi Miyake. Wataru Takahashi. "MEAN ERGODIC THEOREMS FOR ALMOST PERIODIC SEMIGROUPS." Taiwanese J. Math. 14 (3B) 1079 - 1091, 2010. https://doi.org/10.11650/twjm/1500405906

Information

Published: 2010
First available in Project Euclid: 18 July 2017

zbMATH: 1211.43003
MathSciNet: MR2674597
Digital Object Identifier: 10.11650/twjm/1500405906

Subjects:
Primary: 43A60, 46E40, 47H20, 47H25

Rights: Copyright © 2010 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.14 • No. 3B • 2010
Back to Top